Post
I just got switched from risperidone to geodon aka ziprasidone and I'm just wondering what I might expect. I have looked it up but I would like personal opinions.
DisorderlyCyn DisorderlyCyn 41-45, F 1 Answer Nov 28, 2012 in Health

Your Response

Cancel

After 4 days I tried to od..spent 3 days in the hospital before they realised I wasn't nuts the Geodon had a reaction with me that made me very very depressed. But, I am the only one I know of that had this issue. Be well. And if you feel bad, call your doc asap.

Best Answer

Thank you. I had the exact same reaction to Buspar! They acted like they'd never heard of such a reaction but I fell so hard emotionally within the first week I wanted to die.
I was on risperidone for the past two months and it was helping with some things but I guess the Geodon is supposed to be better for my kind of crazy. I wish he'd just tried that in the first place though. I'm sick of all this med switching!

Best Answer

I know. You get there in the end. Best wishes. Keep your head up! ;)

Best Answer

It's been a long time and I don't even know if you're still around, but I had to come back and say Geodon has changed my life. I no longer binge, I've lost 23 lbs! I don't have bad dissociative episodes anymore. I still break with reality a bit but I don't get panicked about it anymore. My life is 100% better now!

Best Answer

Related Questions